# SDR 97ZZZX1762

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 110/160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP., LONGERON 27R WAS FOUND CORRODED FROM STA 110 TO STA 160.  BLENDED OUT CHAFE MARKS IAW DC9 SRM 53-01, FIG 2.  MATERIAL OUT OF LIMITS IAW DC9 SRM 53-01, FIG 2.  PERFORMED FIBERGLASS REPAIR OF INTERIOR MOLDING PANELS IAW DC9 SRM 53-01, FIG 3.  FABRICATED NEW SEAL DEPRESSOR AND FRAME DOUBLER IAW DC-9 SRM 52-10-2.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED DOOR STOPS IAW DC9 SRM 52-11-00.
